Results 1 to 2 of 2
Like Tree1Likes
  • 1 Post By Catrina
oxy addict neeeds help
  1. #1
    nsulynn is offline New Member
    Join Date
    Feb 2016
    Location
    south dakota
    Posts
    2

    Default oxy addict neeeds help

    I am an oxy addict new to this forum. I need help the anxiety is killing me. I have an apt to get subutec today. I take 240 mgs of oxy and 80 of hydro. just cutting down alittle is torture. I'm not sure what to do, if he doesn't give me something to help. I'm barely holding it together just cutting down 10-20 mgs of oxy. everything is such a mess.i thought I started a thread last night and someone replied but now I cant talk back. it says not a registererd site by the administrator. I worked for 45 mins just to do this. I need elp bad I can loose everything if I don't stop. I thought that this subutec would be a magic pill now I find out I have to be clean 1st. for how long. I'm barely holding it together just cutting down alittle bit let alone all the way as you can tell by this thread. can some one help me and give me some advice plz

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Welcome!

    Just to clarify, you have to be in moderate to severe withdrawal before taking your first dose of sub. I know that's scary but once you take your first sub dose, you will feel much better within an hour. Did you find and print the COWS worksheet so that you can score your symptoms to be sure you are sufficiently into withdrawal to safely begin the subs? That's very important and the most accurate way to begin this process.

    At your doctor's appointment today, try to get your prescription for the subs without taking anything in the office. Get it filled and come back here for some guidance before you take that first dose. If you do this correctly, you will be sick for a little bit but with help, you can begin the subs at the lowest possible dose making the taper to get off of them quicker and easier for you. Once you have established the correct sub dose for you, your symptoms will be gone and you should be feeling perfectly fine.

    Don't freak out. Try and relax and begin to look forward to leaving this mess behind you. Withdrawal symptoms are no fun but just remember that provided you do this correctly, you won't be sick for long. For now, find the COWS worksheet so that you can review it and have it handy when the time comes. While waiting to take your first sub dose, don't take anything to help with the symptoms. Taking anything including Immodium, Tylenol, a benzo or anything else will only prolong the time it will take to reach the score of at least 26 you will need and will just make it harder to score yourself accurately. The quicker you get into full withdrawal, the better!

    Once you have your subs, and before you begin to feel bad symptoms, cut your subs into pieces. If you get the 8mg pills or strips, cut one up into 8 equal pieces. Each one will obviously be 1mg. Put them in an old pill bottle and mark them so that you know the size of each piece. When you are ready to take your first dose, take only 1 piece (1 mg) and wait around an hour to see how you feel. If you still aren't feeling well, take another 1/2 piece (1/2 mg) and wait again. Some folks get stable and feeling perfectly fine at 2mg/day or less and others need up to 4mg/day. Only rarely have I seen that anyone needs more than 4. Most sub doctors will prescribe insane amounts--like 16mg/day. No one, NO ONE, needs that much. Just let your doctor do his thing, don't argue with him/her and then come back here for help

    Keep us posted. There will be others to help you so don't be scared. You'll have to keep posting though to get the help you are asking for.

    Good luck!

    Peace,

    Cat
    dmustang likes this.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22